# SDR SWIA201743551

- Difficulty date: June 12, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 33,596 hours, 24,504 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC BAY STRINGER SPLICE 25L  HAS SIGNS OF CORROSION BETWEEN BS 319 AND 333.   REMOVED AND REPLACED WITH NEW  STRINGER SPLICE IAW SRM.
